Journal Article

Reply

L. Kerbiriou, A. Ustianowski, M. Johnson, S. H. Gillespie, R. F. Miller and M. Lipman

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 38, issue 11, pages 1644-1644
Published in print June 2004 | ISSN: 1058-4838
Published online June 2004 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/392519
Reply

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  496 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.